Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Aleksei A. Dezin
Title: Partial differential equations: An introduction to a general theory of linear boundary value problems
Additional book information: Translated by Ralph P. Boas. Springer-Verlag, Berlin, Heidelberg, New York, xii+163 pp., $82.00. ISBN 3-540-16699-8.

Author: J. Wloka
Title: Partial differential equations
Additional book information: Translated by C. B. and M. J. Thomas. Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne, Sydney, 1987, xi+518 pp., $79.50. ISBN 0-521-25914-2.

Review Information:

Reviewer: Martin Schechter
Journal: Bull. Amer. Math. Soc. 19 (1988), 508-510
DOI: https://doi.org/10.1090/S0273-0979-1988-15721-7